# SDR ASMF201602010

- Difficulty date: February 10, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 49,454 hours, 17,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE FWD ENTRY DOOR LIGHT TURNED ON.  ACFT WAS SENT TO THE HANGAR & MX PERFORMED FWD ENTRY DOOR ADJUSTMENT IAW AMM 52-11-00 TASK 52-11-00-820-801 & ENTRY DOOR SYS TEST WAS PERFORMED IAW AMM 52-11-00 TASK 52-11-00-700-804, TESTED CORRECT.
